# SDR SCNA20231009230S

- Difficulty date: October 5, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N826SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34411
- Aircraft time: 51,297 hours, 28,046 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF, SOUND OF LEAKING AIR BEGAN DURING CLIMBOUT NEAR L2 WINDOW AND L1 DOOR. BECAME LOUDER WITH INCREASED SPEED. OVERWEIGHT LANDING 154,500 POUNDS. TOUCHDOWN AND BRAKING ALL NORMAL INDICATIONS.  EMERGENCY DECLARED - CREW HELD SE OF KMSP TO BURN FUEL TO GET BELOW MAX LANDING WEIGHT – FLIGHT LANDED RWY 30L AT KMSP WITHOUT INCIDENT AND TAXIED TO THE GATE UNDER OWN POWER - - REF WO#82270, NON-ROUTINES 1 THRU 4, L1 UPPER HINGE ARM DOOR BOLT ACCESS WAS SEALED, AND L2 WINDOW SEAL INSPECT BOTH L1 + L2 WERE LEAK CHECKED GOOD PER AMM 21-31-00.
